Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Functors involving c.s.s. complexes


Author: Daniel M. Kan
Journal: Trans. Amer. Math. Soc. 87 (1958), 330-346
MSC: Primary 55.25
DOI: https://doi.org/10.1090/S0002-9947-1958-0131873-8
MathSciNet review: 0131873
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Eilenberg and S. MacLane, On the groups $ H(\pi ,n)$, I, Ann. of Math. vol. 58 (1953) pp. 55-106.
  • [2] S. Eilenberg and J. A. Zilber, Semi-simplicial complexes and singular homology, Ann. of Math. vol. 51 (1950) pp. 499-513. MR 0035434 (11:734e)
  • [3] -, On products of complexes, Amer. J. Math. vol. 75 (1953) pp. 200-204. MR 0052767 (14:670c)
  • [4] D. M. Kan, Adjoint functors, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 294-329. MR 0131451 (24:A1301)
  • [5] -, On c.s.s. complexes, Amer. J. Math. vol. 79 (1957) pp. 449-476. MR 0090047 (19:759e)
  • [6] J. Milnor, The geometric realization of a semi-simplicial complex, Ann. of Math. vol. 65 (1957) pp. 357-362. MR 0084138 (18:815d)
  • [7] J. C. Moore, Algebraic homotopy theory, lecture notes, Princeton University, 1955-1956.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.25

Retrieve articles in all journals with MSC: 55.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0131873-8
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society